# SDR DALA2019053103332

- Difficulty date: May 31, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 71,564 hours, 52,111 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Burned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL TO RAMP IN ATL AND APU SPOOL UP SMELLED ELEC BURNING, A/C CROSSTIE LOCKOUT, RIGHT GEN FELL OFF LINE, APU GEN PICKED UP LOAD, SPARK WAS SEEN IN FIRST CLASS SEAT 1 C/D OVERHEAD. RAN SMOKE/FIRE/FUME CHECKLIST. CABIN STAND BY LGTS C/B, (L) COND REG VALVE, OTHER R SIDE C/B POPPED AS WELL. REMOVED FIRST CLASS FLIGHT ATTENDANT SEAT AND FIRST CLASS FWD CEILING PANELS FOUND WIRING ABOVE SEAT 1 CD. COMPLETED SMOKE AND FUME QUESTIONNAIRE C/W W/C 2120-2367. SEVERAL WIRES ABOVE CEILING PANELS OVER SEATS 1 C AND D WERE BURNED AND REQUIRED REPAIR. REFERENCE LOG PAGES FOR INDIVIDUAL WIRE REPAIRS , 1098674, 1098735, 1098760, 1098765, 1098826, 1098627, 1098772, 1098788, 1098734, 1098727, 1098647, 1098667, 1098678, 1098657, 1098634, 1098622, 1098735, 1097692, 1098722, 1098826, 1098903, 1098714, 1098818, 1098675, 1098684, 1098694, 1098695, 1098751, 1098812, 1099395, 1098765, 1098723. (LP5453522
